Approximation of bayesian efficiency in experimental choice designs

Warning

There is a more recent version of this eprint available. Click here to view it.

Bliemer, M.C.J., Rose, J.M. and Hess, S. (2008) Approximation of bayesian efficiency in experimental choice designs. Journal of Choice Modelling, 1 (1). pp. 98-127. ISSN 1755-5345

Abstract

Metadata

Authors/Creators:
  • Bliemer, M.C.J.
  • Rose, J.M.
  • Hess, S.
Dates:
  • Published: 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 01 Oct 2010 15:16
Last Modified: 01 Oct 2010 15:16
Published Version: http://www.jocm.org.uk/index.php/JOCM/article/view...
Status: Published

Available Versions of this Item

Share / Export